Table of Contents Author Guidelines Submit a Manuscript
International Journal of Differential Equations
Volume 2017, Article ID 5042421, 8 pages
https://doi.org/10.1155/2017/5042421
Research Article

Critical Oscillation Constant for Euler Type Half-Linear Differential Equation Having Multi-Different Periodic Coefficients

Department of Mathematics, Faculty of Science, Gazi University, Teknikokullar, 06500 Ankara, Turkey

Correspondence should be addressed to Adil Misir; rt.ude.izag@mlida

Received 15 July 2016; Accepted 12 October 2016; Published 27 February 2017

Academic Editor: Said R. Grace

Copyright © 2017 Adil Misir and Banu Mermerkaya. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. Elbert, “A half-linear second order differential equation,” in Qualitative Theory of Differential Equations, Volume I, II, vol. 30 of Colloqula Mathematica Societatis Janos Bolyai, pp. 153–180, North-Holland, Amsterdam, The Netherlands, 1981. View at Google Scholar
  2. T. Kusano, Y. Naito, and A. Ogata, “Strong oscillation and nonoscillation of quasilinear differential equations of second order,” Differential Equations and Dynamical Systems, vol. 2, no. 1, pp. 1–10, 1994. View at Google Scholar · View at MathSciNet
  3. A. Elbert, “Asymptotic behaviour of autonomous half-linear differential systems on the plane,” Studia Scientiarum Mathematicarum Hungarica, vol. 19, pp. 447–464, 1984. View at Google Scholar
  4. O. Dosly and P. Rehak, Half-Linear Differential Equations, vol. 202 of North-Holland Mathematics Studies, Elsevier Science B.V., Amsterdam, The Netherlands, 2005. View at MathSciNet
  5. A. Elbert and A. Schneider, “Perturbations of the half-linear Euler differential equation,” Results in Mathematics, vol. 37, no. 1-2, pp. 56–83, 2000. View at Publisher · View at Google Scholar · View at MathSciNet
  6. O. Došlý and H. Funková, “Euler type half-linear differential equation with periodic coefficients,” Abstract and Applied Analysis, vol. 2013, Article ID 714263, 6 pages, 2013. View at Publisher · View at Google Scholar
  7. O. Došlý and H. Funková, “Perturbations of half-linear Euler differential equation and transformations of modified Riccati equation,” Abstract and Applied Analysis, vol. 2012, Article ID 738472, 19 pages, 2012. View at Google Scholar · View at MathSciNet
  8. P. Hasil, “Conditional oscillation of half-linear differential equations with periodic coefficients,” Archiv der Mathematik, vol. 44, pp. 119–131, 2008. View at Google Scholar
  9. O. r. Došlý and P. Hasil, “Critical oscillation constant for half-linear differential equations with periodic coefficients,” Annali di Matematica Pura ed Applicata, vol. 190, no. 3, pp. 395–408, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. P. Hasil, R. Mařík, and M. Veselý, “Conditional oscillation of half-linear differential equations with coefficients having mean values,” Abstract and Applied Analysis, vol. 2014, Article ID 258159, 14 pages, 2014. View at Publisher · View at Google Scholar · View at MathSciNet